MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ENT MR8; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS ENT MR8; MOTOR, DRILL, ELECTRIC
Model Number 1847DRLMTR
Medical Device Problem Codes Overheating of Device (1437); Device Remains Activated (1525); Difficult to Remove (1528); Vibration (1674)
Health Effect - Clinical Codes Dural Tear (1417); Perforation (2001); Brain Injury (2219)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1 847drlmtr, serial/lot #: (b)(6), udi#: (b)(4); product id: 1847drlmtr, serial/lot #: (b)(6), udi#: (b)(4).H3:no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during intraoperative use, all three drills were heating up at the hand piece and one drill jumped forward, causing damage to the dura.The drill jumping forward resulted in a dural injury.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 1 847attas, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: 1847attas, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: 1847attas, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: 1847attas, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: 1847attas, serial/lot #: (b)(6), ubd: , udi#: (b)(4); product id: 1847attas, serial/lot #: (b)(6), ubd: , udi#: (b)(4); h3:product analysis for 1847drlmtr serial# (b)(6):evaluation confirmed overheating.The device was tested and the maximum temperature was measured to be 135°f.The likely cause of failure could not be determined.It was also noted that the collet depth is out of spec.The stator is loose in the housing.H3: product analysis for 1847drlmtr serial# (b)(6): evaluation confirmed overheating.The device was tested and the maximum temperature was measured to be 137°f.The likely cause of failure could not be determined.It was also noted that the stator is loose in the housing.H3: product analysis for 1847drlmtr serial# (b)(6): evaluation confirmed overheating.The device was tested and the maximum temperature was measured to be 127°f.The likely cause of failure could not be determined.It was also noted that the stator is loose in the housing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis of 1847attas with serial#(b)(6):-evaluation confirmed overheating.The device was tested and the maximum temperature was measured to be 120°f.The likely cause of failure could not be determined.It was also noted that the laser markings are fading.Product analysis of 1847attas with serial#(b)(6): no conclusion can be drawn.Evaluation could not be performed because bearings were detached.Product analysis of 1847attas with serial#(b)(6): evaluation confirmed overheating.The device was tested, and the maximum temper ature was measured to be 206°f.The likely cause of failure could not be determined.It was also noted that the drive shaft, input worn.Product analysis of 1847attas with serial#(b)(6):evaluation determined that there was no failure found.Product analysis of 1847attas with serial#(b)(6):evaluation could not confirm the reported malfunction of overheating and vibration.The likely cause was identified as it's not possible to lock a bur in the attachment.It was also noted bearings were detached medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis of attachment 1847attss with serial number (b)(6): evaluation determined that there was no failure found with the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENT MR8
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24017597
Report Number1625507-2026-00012
Device Sequence Number10584130
Product Code HBC
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1847DRLMTR
Device Catalogue Number1847DRLMTR
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/21/2026
05/13/2026
06/19/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/17/2026
06/08/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11"; "SEE H11...."
Outcome Attributed to Adverse Event Other;
Patient SexUnknown